Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 02.11.2019. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Warszawa : Państwowe Wydawn. Naukowe
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1730-6272
Vychází od: V. 1 in 1954.
6 issues a year, 2001-
6 issues a year, 1999
7 issues a year, 2000
Three times a year, 1954-1998
Print version: Annales Polonici mathematici, ISSN 0066-2216
Plný text je volně přístupný
Some issues combined.
English, French, German, and other languages.
Issued by Instytut Matematyczny of Polska Akademia Nauk.
Vols. 1-20, 1954-68 in v. 20; vols. 21-30, 1968-75, in v. 30.
Description based on: V. 1, published in 1954; title from journal home page (Polish Virtual Library of Science, Mathematical Collection, viewed Nov. 3, 2008).
Latest issue consulted: V. 99, no. 3 (2010) (publisher’s Web site, viewed Apr. 13, 2011).
000151432
(OCoLC)60639355
(SFX)111006469403098

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC